# SDR DALA2025040402564

- Difficulty date: April 3, 2025
- Submitted: April 4, 2025
- Operation: Air carrier
- Aircraft: N938AT
- Make and model: Boeing 717-200
- Aircraft serial: 55098
- Aircraft time: 47,404 hours, 34,005 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION OUT LIMITS, IN REFERENCE TO NRC 00163: CORROSION ON LONGERON BTW STA Y=956 TO STA Y=964 L30 AT AFT CARGO COMPARTMENT WITH ORIGINAL THICKNESS IS 0.125IN AND MINIMUM REMAINING THICKNESS IS 0.055IN, THEREFORE AREA IS OUT OF LIMITS PER B717-200 SRM 53-00-00-1A PAR. 4C (2) FIG. 103. SUMMARY OF NRC 00656: CORROSION LEVEL 2. LONGERON BTW STA Y=956 TO STA Y=964 L30 AT AFT CARGO COMPARTMENT WAS REPAIRED PER B717-200 SRM 53-20-05-2R PROCEDURE 1 REPAIR 1 FIGURE 201. (LP #0893400)
